American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19D55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Guillermo Cortiñas and Gisela Tartaglia. Operator ideals and assembly maps in $K$-theory. Proc. Amer. Math. Soc. 142 (2014) 1089-1099.
Abstract, references, and article information
View Article: PDF

[2] Gonçalo Tabuada. Transfer maps and projection formulas. Proc. Amer. Math. Soc. 140 (2012) 2589-2597.
Abstract, references, and article information
View Article: PDF

[3] G. Cortiñas, C. Haesemeyer, Mark E. Walker and C. Weibel. A negative answer to a question of Bass. Proc. Amer. Math. Soc. 139 (2011) 1187-1200. MR 2748413.
Abstract, references, and article information
View Article: PDF

[4] Gonçalo Tabuada. A universal characterization of the Chern character maps. Proc. Amer. Math. Soc. 139 (2011) 1263-1271. MR 2748419.
Abstract, references, and article information
View Article: PDF

[5] Marian F. Anton. A stability property for linear groups. Proc. Amer. Math. Soc. 134 (2006) 93-98. MR 2170547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Dominique Arlettaz, Mamoru Mimura, Koji Nakahata and Nobuaki Yagita. The mod 2 cohomology of the linear groups over the ring of integers. Proc. Amer. Math. Soc. 127 (1999) 2199-2212. MR 1646320.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Shing-wai Chan. Periodic cyclic cohomology Chern character for pseudomanifolds with one singular stratum. Proc. Amer. Math. Soc. 126 (1998) 669-675. MR 1452797.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Shing-Wai Chan. $\mathcal{L}$-classes on pseudomanifolds with one singular stratum. Proc. Amer. Math. Soc. 125 (1997) 1955-1968. MR 1327001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Charles Weibel. Cyclic homology for schemes. Proc. Amer. Math. Soc. 124 (1996) 1655-1662. MR 1277141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] A. D. Elmendorf. A simple formula for cyclic duality . Proc. Amer. Math. Soc. 118 (1993) 709-711. MR 1143017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] George A. Elliott, Ryszard Nest and Mikael Rørdam. The cyclic homology of algebras with adjoined unit . Proc. Amer. Math. Soc. 113 (1991) 389-395. MR 1057953.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] S. Geller and C. Weibel. Hochschild and cyclic homology are far from being homotopy functors . Proc. Amer. Math. Soc. 106 (1989) 49-57. MR 965242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ezra Getzler. Cyclic homology and the Be\u\i linson-Manin-Schechtman central extension . Proc. Amer. Math. Soc. 104 (1988) 729-734. MR 936774.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] R. E. Staffeldt. Rational algebraic $K$-theory of certain truncated polynomial rings . Proc. Amer. Math. Soc. 95 (1985) 191-198. MR 801322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1